Short wave instability of core-annular flow

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

An asymptotic expression for the dispersion relation is derived in the short wave limit for core-annular flow of two fluids when the surface tension parameter is of order one.

Original languageEnglish (US)
Pages (from-to)186-188
Number of pages3
JournalPhysics of Fluids A
Volume4
Issue number1
DOIs
StatePublished - Jan 1 1992

    Fingerprint

ASJC Scopus subject areas

  • Engineering(all)

Cite this